Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Loginov, Dmitry Olegovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:63
Abstract pages:317
Full texts:14
References:24
Senior Lecturer

http://www.mathnet.ru/eng/person142049
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. S. A. Kaschenko, D. O. Loginov, “Estimation of the region of global stability of the equilibrium state of the logistic equation with delay”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 9,  39–55  mathnet; Russian Math. (Iz. VUZ), 64:9 (2020), 34–49  isi  scopus
2. S. A. Kashchenko, D. O. Loginov, “Andronov–Hopf Bifurcation in Logistic Delay Equations with Diffusion and Rapidly Oscillating Coefficients”, Mat. Zametki, 108:1 (2020),  47–63  mathnet  mathscinet; Math. Notes, 108:1 (2020), 50–63
2019
3. S. A. Kashchenko, D. O. Loginov, “Bifurcations Due to the Variation of Boundary Conditions in the Logistic Equation with Delay and Diffusion”, Mat. Zametki, 106:1 (2019),  138–143  mathnet  mathscinet  elib; Math. Notes, 106:1 (2019), 136–141  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021